Asian Journal of Mathematics

Volume 22 (2018)

Number 3

Special issue in honor of Ngaiming Mok (2 of 3)

Guest Editors: Jun-Muk Hwang, Korea Institute for Advanced Study; Yum-Tong Siu, Harvard University; Wing-Keung To, National University of Singapore; Stephen S.-T. Yau, Tsinghua University; Sai-Kee Yeung, Purdue University

A general defect relation and height inequality for divisors in subgeneral position

Pages: 477 – 492

DOI: http://dx.doi.org/10.4310/AJM.2018.v22.n3.a4

Authors

Saud Hussein (Institute of Mathematics, Academia Sinica, Taipei, Taiwan)

Min Ru (School of Mathematics, East China Normal University, Shanghai, China; and Department of Mathematics, University of Houston, Texas, U.S.A.)

Abstract

In this paper, we establish a general defect relation for holomorphic curves into algebraic varieties intersecting divisors in subgeneral position, as well as a general height inequality for rational points approximating the given divisors in an algebraic variety.

Keywords

Nevanlinna theory, Diophantine approximation, Second Main Theorem, Schmidt’s subspace theorem

2010 Mathematics Subject Classification

11J97, 32H30

Full Text (PDF format)

Received 8 June 2016

Accepted 1 June 2017

Published 8 August 2018